Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sex probs coming from Effexor - please help !! turalizz

Posted by ben on September 23, 2002, at 13:17:06

In reply to Re: sex probs coming from Effexor - please help !!, posted by turalizz on September 23, 2002, at 5:32:46

> Adding buproion, or changing your AD to bupropion would help. Also, a vasodilator like gingko biloba is worth a try.
>
> good luck,
>
> cem

Thanks !

How much Ginkgo biloba extract is recommended ? And how long does it take to feal a difference ? Any experiences with yohimbine ?

ben


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ben thread:120793
URL: http://www.dr-bob.org/babble/20020922/msgs/120824.html